American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Selman Akbulut and Henry King. Some new results on the topology of nonsingular real algebraic sets. Bull. Amer. Math. Soc. 23 (1990) 441-446. MR 1053986.
Abstract, references, and article information   
View Article: PDF

[2] Claude André Roche. Real relative cohomology of finite-codimension germs. Bull. Amer. Math. Soc. 7 (1982) 596-598. MR 670134.
Abstract, references, and article information   
View Article: PDF

[3] Robert M. Hardt. Homology and images of semianalytic sets. Bull. Amer. Math. Soc. 80 (1974) 675-678. MR 0348140.
Abstract, references, and article information   
View Article: PDF

[4] D. R. J. Chillingworth and J. Hubbard. A note on nonrigid Nash structures. Bull. Amer. Math. Soc. 77 (1971) 429-431. MR 0276229.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1